# SDR ASAA2018101926529

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 19,882 hours, 6,569 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2115
- Condition: Faulty
- Location: Ac Bay
- Part time: 76,646 hours, 43,851 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON PUSH BACK LH PACK LIGHT ILLUMINATED W/ MASTER CAUTION RECALL. GROUNDED - YES. LT ZONE TEMP CONTROL SHOWS "THIS SIDE TCV" FAIL. VERIFIED VALVE MOVING VERY SLOW, REPLACED TCV REF AMM TASK 21-51-10-000-801 AND 21-51-10-400-801. RAN APU BLEED AND LT PACK NO LEAK DETECTED. PERFORMED TEMP ZONE CONTROL BITE TEST REF AMM TASK 21-60-00-700-806-002 NO DEFECT NOTED.
